Wided Chikouche, Aissa Aibèche, "Coefficients of singularities of the biharmonic problem of Neumann type: case of the crack", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 652964, 9 pages, 2003. https://doi.org/10.1155/S016117120301278X
Coefficients of singularities of the biharmonic problem of Neumann type: case of the crack
This paper concerns the biharmonic problem of Neumann type in a sector . We give a representation of the solution of the problem in a form of a series , and the functions are solutions of an auxiliary problem obtained by the separation of variables.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.